# SDR AALA201509309022

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 47,025 hours, 24,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151GF DELAMINATED.  R & R AFT CARGO FLOOR PANEL 151GF IAW AMM 53-42-14.
